# SDR P2EA99193

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD LAVATORY SERVICE PANEL CUT OUT SKIN WAS FOUND CORRODED.  THE EXTERNAL FUSELAGE SERVICE PANEL DOUBLER WAS REPLACED PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  (M)
